Weak dependecnies [!dependencies] in the relational datamodel

Thi, Vu Duc and Anh, N. K.: Weak dependecnies [!dependencies] in the relational datamodel. Acta cybernetica, (10) 1-2. pp. 93-100. (1991)

[img] Cikk, tanulmány, mű
cybernetica_010_numb_001_002_093-100.pdf

Download (850kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1991
Volume: 10
Number: 1-2
Page Range: pp. 93-100
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 99-100.
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12497

Actions (login required)

View Item View Item